# SDR SWAA2025072984621

- Difficulty date: June 23, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND LBL 11 FWD GALLEY AND LAV.  REPLACED WEB INTERCOSTAL AND FASTENERS ON FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND LBL 11 FWD GALLEY IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 46 REV A.
